Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the solutions of the wave equation in a quadrant of $R^4$

Author: Y. W. Chen
Journal: Bull. Amer. Math. Soc. 70 (1964), 172-177
MathSciNet review: 0161027
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Fritz John, Plane waves and spherical means applied to partial differential equations, Interscience Publishers, New York-London, 1955. MR 0075429 (17,746d)

Additional Information

PII: S 0002-9904(1964)11065-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia